Well the verdict is in and the Rituxan just doesn't like me!!! I got a nasty rash/hives that started on Tue. it started in my arms now its from my hands to my feet except for the face (just please don't touch the face lol). I called my Oncologist on Tue. and he said to take benadryl but it didn't really help. Yesterday I went to the Rituxan treatment and he wanted to see my rash/hives. He said it couldn't be the Rituxan given me the rash and that it must be something else. I know it's the Rituxan because yesterday they gave me the benadryl along with the pain medicine and some steroids which completely took the rash away. I was really happy that it was gone but in the evening the rash/hives came back! I hadn't even taken my other medicine yet so I know that its the Rituxan. He also prescribed some Prednisolone. He also showed me my lymphocyte % and it looks really good! The only thing that I didn't like was that he wants to do another BMB in two months! Ugh, I really don't understand why??? Sorry for bombarding you guys like this...just wondering if any of you has had anything like this happen? Take care everybody and hugs to all!